# SDR AC2A0000033

- Difficulty date: September 4, 1999
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 363001
- Condition: Corroded
- Location: Tail Rotor Shaft
- Part time: 1,154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THOMAS COUPLING WAS CORRODED AND PITTED BEYOND LIMITS.   REPLACED.  (X)
